I have taken a multi-vitamin regularly for about 18 months and now have significant peripheral neuropathy. I fear I will need to quit my job and be disabled, the pain is so great. Numbness in hands and feet with carpal tunnel syndrome. I am looking for people to share their stories of too much B6 - did this ever go away and if so, how long did it take?
I took b6 for a good six months in the form of pyridoxine while I was on isoniazid for tb.isoniazid depletes body of b6 so iam confused whether I cudve had toxicity or deficiency.my symptoms are similar to urs with twitches,sensations n vibratory feelings in arms and legs..
Sorry to hear about your peripheral neuropathy. There are a variety of meds, for instance Neurontin (aka: gabapentin), which often provide great relief. Perhaps one of those may help.
Vitamin B6 toxicity requires a lot of effort. You'd have to be taking massive doses of B6 for months to get any kind of toxicity going. Unfortunately, some supplement manufacturers do put absurd amounts of B6 in their formulations. Fortunately, the effects of the toxicity are often reversible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.